Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On real cyclic sextic fields

Authors: V. Ennola, S. Mäki and R. Turunen
Journal: Math. Comp. 45 (1985), 591-611
MSC: Primary 11R29; Secondary 11R21, 11Y40
MathSciNet review: 804948
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A table of units and class numbers of real cyclic sextic fields with conductor $ {f_6} \leqslant 2021$ has been given by the second author [13]. We first fill in the gaps in [13] and then construct an extended table for $ 2021 < {f_6} < 4000$. The article contains results about Galois module structure of the unit group, relative norms of the units, and ideal classes of the subfields becoming principal in the sextic field. The connection with Leopoldt's theory [11] is described. A parametric family of fields containing exceptional units [14] is constructed. We give statistics referring to class numbers of fields with prime conductor, the appearance of units of different types if the relative class number is $ > 1$, Leopoldt's unit index, and the signature rank of the unit group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R29, 11R21, 11Y40

Retrieve articles in all journals with MSC: 11R29, 11R21, 11Y40

Additional Information

PII: S 0025-5718(1985)0804948-5
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia